Journal article icon

Journal article

Pathwise stochastic calculus with local times

Abstract:

We study a notion of local time for a continuous path, defined as a limit of suitable discrete quantities along a general sequence of partitions of the time interval. Our approach subsumes other existing definitions and agrees with the usual (stochastic) local times a.s. for paths of a continuous semimartingale. We establish pathwise version of the It\^o-Tanaka, change of variables and change of time formulae. We provide equivalent conditions for existence of pathwise local time. Finally, we ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/16-AIHP792

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
European Research Council
Grant:
FP7/2007-2013/ERC Grant agreement no. 335421
More from this funder
Name:
St John’s College
Funding agency for:
Obloj, J
More from this funder
Name:
Oxford-Man Institute of Quantitative Finance
Funding agency for:
Obloj, J
Publisher:
Institute Henri Poincaré
Journal:
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques More from this journal
Volume:
54
Issue:
1
Pages:
1–21
Publication date:
2018-02-19
Acceptance date:
2016-09-05
DOI:
ISSN:
0246-0203
Keywords:
Pubs id:
pubs:541255
UUID:
uuid:6891a8c4-fd69-461c-8431-33c399423b24
Local pid:
pubs:541255
Source identifiers:
541255
Deposit date:
2016-04-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP